# SDR C2XA97CL020

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6221270001
- Condition: Inoperative
- Location: Nr 2
- Part time: 9,814 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3058 - CREW REPORTED, THAT THE NR 2 TRANSPONDER WAS INOPERATIVE, WITH NO FUNCTION OPERATING AT ALL.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE NR 2 TRANSPONDER, ALL OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB 120 MM 34-52-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
